# SDR SIMA20130315003

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,190 hours, 23,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3245 THE CREW REPORTED THE EMERGENCY LIGHT DID NOT ILLUMINATE WHEN TURNED ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1, 2, 3 & 4  EMERGENCY LIGHTS BATTERY PACK IAW EMB 140 AMM 33-50-04.  SERIAL NUMBERS:  #1 104904, #2 104956, #3 112034, & #4 109951.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
